Abilify Withdrawal

Abilify does not have any dependence inducing characteristics or addictive properties. Therefore, when people speak of “Abilify withdrawal” or “withdrawal from Abilify,” it’s more in terms of the proper discontinuation of Abilify.

Typically, one might read about Abilify withdrawal in online forums or posts on other websites, but generally speaking, many “symptoms” associated with stopping Abilify can be attributed to improper stopping of the medication.

As with any medication, patients should not voluntarily discontinue Abilify without first speaking with their physician. Discontinuing Abilify is done by lowering the daily dosage, typically over at least the course of one week.

Once proper discontinuation has been completed, changes in mood maybe be noticed, increased irritability, anxiety, depression and other symptoms that Abilify was originally prescribed for may reappear. These changes are not to be considered withdrawal from Abilify.